I went through a stage of taking ecstasy and as a result got acne. Even after given up the ecstasy i still have pimply and congested skin. I'm 100% certain my skin problem was caused by the drugs as i never had a problem before. Apparently, ecstasy can cause breakouts among some users as the drug breaksdown the liver very quickly , so the liver can't deal with all the toxins and they rise to the surface of the skin causing spots. I have tried some antibiotics but without any success. I spoke to my doctor about this and will have a blood test which will show if there any problems with my liver, but will these tests only show serious liver damage? Also if there is a slight problem which is revealed in the test , what would happen next? would i have to take more pills or something like that?Also how long would it take my liver to repair itself so it could work 100% again and so i would stop getting spots?thanks alot
Your next step would probably be a liver biopsy. It is the only true test as to the condition of your liver. I have some experience having been diagnosed with Hep C for the past 3 years. I chart all my bloodwork (at least monthly) during that time and have had 2 liver biopsy's.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.